# SDR GTIA2017122802316

- Difficulty date: December 28, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 36,281 hours, 24,280 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NR 1 PACK CONTAMINATED,  FUMES IN COCKPIT DURING DECENT THRU 10000 FT.  THE PACK WAS TURNED OFF.  PERFORMED DECONTAMINATIONOF THE ECS IAW AMM 21-00-00.  R & R RECIRCULATION FILTER IAW AMM 21-21-41 AND NR 1 & 2 ENGINES DEOILER SEALS IAW AMM 72-60-31. PERFORMED ENG RUNS IAW AMM 71-00-00. NO ODORS OR FUMES OBSERVED AT THIS TIME  ACFT OK FOR CONTINUED SERVICE.
